Translator Disclaimer
October 2020 A new classifcation of contact hypersurfaces in the complex hyperbolic two-plane Grassmannian
Imsoon Jeong, Young Jin Suh, Changhwa Woo
Rocky Mountain J. Math. 50(5): 1685-1707 (October 2020). DOI: 10.1216/rmj.2020.50.1685

Abstract

We give a complete classification of contact hypersurfaces in the complex hyperbolic two-plane Grassmannian G2(m+2), m2. In fact, they are locally congruent to a tube over a totally real totally geodesic Hn, m=2n, in the complex hyperbolic two-plane Grassmannian G2(m+2), a horosphere whose center at the infinity is singular, or another exceptional case.

Citation

Download Citation

Imsoon Jeong. Young Jin Suh. Changhwa Woo. "A new classifcation of contact hypersurfaces in the complex hyperbolic two-plane Grassmannian." Rocky Mountain J. Math. 50 (5) 1685 - 1707, October 2020. https://doi.org/10.1216/rmj.2020.50.1685

Information

Received: 19 December 2019; Accepted: 3 March 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274828
MathSciNet: MR4170680
Digital Object Identifier: 10.1216/rmj.2020.50.1685

Subjects:
Primary: 53C40
Secondary: 53C15

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top